Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Zawak posted:
Hi, i was diagnosed with diverticulosis this past summer. Had mild pain in the lower left ab was checked for hernia then did a ct where the discovery was made. I must admit my pain is very mild compared to the the stories ive read, I just get this faint feeling, I guess nausea but mostly the faint feeling. Starts in the stomach/chest area then radiates out to the limbs and seems to coincide with the pain in the abdomen. I guess it's my body telling me somethings going on? just wondering if anybody else experiences this, it's really freaking me out.

Just got off 10 days of antibiotics, Cipro, felt better but a few days after finishing the feeling is returning. Not even sure if I had an infection, no fever, but I did feel better taking them except for the side effects. I was hardly eating during that time and am wondering if that made me feel better, lost a lot of weight so been trying to eat more maybe causing the symptoms to return.

Sorry for the long story, have a lot of anxiety over this, sleepless nights, feel like im going crazy.

Thanks for listening.
alvarado10 responded:
I felt the same way with anxiety. Atleast you know what you have and what to expect. Keep calm because anxiety can contribute to your problem.

Helpful Tips

I suffered with GERD for 2 1/2 years. I tried everything. It was so bad, I can't even tell you. I tried cutting so many things out of my ... More
Was this Helpful?
39 of 64 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website